MathSciNet Relay Station
MathSciNet bibliographic data
MR972704 (90c:47006) 47A20 (47A45)
Popescu, Gelu Isometric dilations for infinite sequences of noncommuting operators. Trans. Amer. Math. Soc. 316 (1989), no. 2, 523–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement